# SDR ASAA2015042311487

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,662 hours, 7,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS COVER FOR SMALL EXIT SIGN BY L2 DOOR IS MISSING. BEHIND AFT JUMP SEAT. GROUNDED - YES. INSTALLED NEW LENS COVER.
